New Jersey, 2007Flooding in New Jersey, March 2 to 3, 2007
March 2 to 3, 2007 · NWS PHI · 6 events in 6 counties and zones
An intense area of low pressure on the 1st moved into the Upper Midwest with a cold front stretched southward across the Ohio Valley all the way to the Gulf of Mexico. Meanwhile, another cold front moved through the Northeast and settled into the Mid Atlantic region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An intense area of low pressure on the 1st moved into the Upper Midwest with a cold front stretched southward across the Ohio Valley all the way to the Gulf of Mexico. Meanwhile, another cold front moved through the Northeast and settled into the Mid Atlantic region. This boundary remained stationary for a time during the overnight hours of the 1st, as the strong low pressure system moved into the western Great Lakes. Gradually an occluded front moved through the area during the morning hours of the 2nd, as a weak area of low pressure developed over eastern Pennsylvania. Along and ahead of this boundary and weak area of low pressure, an abundance of moisture was brought northward across our area, which lead to a general 1.00 to 2.50 inch rainfall late on the 1st into the 2nd. This amount of rainfall produced areas of mainly minor flooding of streams, creeks and some roads across New Jersey.|The rain began between 9:00 PM and 10:00 PM EST on the 1st and became heavy at times. The rain then tapered off between 6:30 AM and 7:30 AM EST on the 2nd in the far south, then between 9:00 AM and 12:00 PM EST on the 2nd for the central and northern part of the state. Some rainfall totals include, 2.15 inches in Hillsborough (Somerset County); 2.03 inches in Flemington (Hunterdon County); 2.00 inches in Blackwells Mills (Somerset County); 1.98 inches in Pottersville (Somerset County); 1.84 inches in Mercerville (Mercer County); 1.81 inches in Jackson (Monmouth County); 1.72 inches in Morris Plains (Morris County) and at the Somerville Airport (Somerset County); 1.70 inches in Boonton (Morris County), Reigelsville (Hunterdon County) and Southampton (Burlington County); 1.69 inches at the Mercer County Airport in Trenton (Mercer County); 1.68 inches in Stewartsville (Warren County); 1.61 inches at Washington’s Crossing (Mercer County); 1.60 inches in Phillipsburg (Warren County); 1.59 inches in New Brunswick and Deans (Middlesex County); 1.56 inches in Ironia (Warren County); 1.54 inches in Marlboro (Monmouth County); 1.46 inches in Mount Holly and Wrightstown (Burlington County); 1.39 inches at the Sussex Airport (Sussex County); 1.34 inches in Hammonton (Atlantic County); 1.30 inches in Blue Anchor (Camden County); 1.29 inches at the Andover Airport (Sussex County); 1.23 inches in Cream Ridge (Monmouth County) and at the Atlantic City International Airport (Atlantic County); 1.17 inches in Tuckerton (Ocean County); 1.05 inches in West Deptford (Gloucester County) and 1.04 inches in Upper Deerfield (Salem County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 2, 4:17 AM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 2, 4:17 AM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 AM EST FRI MAR 2 2007
SHORT TERM /TODAY THROUGH SUNDAY/...
RAIN MOVED IN ON SCHEDULE. DID HAVE A FEW RUMBLES OF THUNDER EARLY
OVER SOUTHERN NJ AND SE PA. COULD HAVE SOME MORE WITHIN THE NEXT
4 TO 6 HOURS. MODELS ARE MOVING THE HEAVY RAIN RAPIDLY OUT OF OUR
AREA BY MIDDAY...SO WILL CUT BACK THE ENDING TIME FOR THE FLOOD
WATCH TO 1 PM. IN AREAS WHERE THERE IS A CONSIDERABLE SNOW PACK...
MAINLY POCONOS...ANY SIGNIFICANT SNOWMELT AND ICE JAM BREAKUPS
COULD CAUSE FLOODING LATER IN THE DAY. WE WILL HANDLE THAT, IF
IT OCCURS WITH WARNINGS. RAINFALL AMOUNTS, SO FAR, MAY BE PUSHING
ONE INCH IN SOME LOCATIONS. THE ONLY AREA WARNED ATTM IS CHESTER
COUNTY IN PA...THE BRANDYWINE CREEK IN PARTICULAR. WITH THE MILD
AIR STREAMING INTO OUR AREA...WE HAVE LET OUR ADVISORY EXPIRE IN
THE NORTH. WHILE THERE MAY STILL BE A FEW ISOLATED POCKETS OF
FREEZING TEMPERATURES, MOST READINGS HAVE CLIMBED ABOVE THAT
MARK. AND WHERE THEY ARE STILL AT OR SLIGHTLY BELOW, THEY SHOULD
RISE ABOVE WITHIN THE NEXT HOUR OR TWO. ONCE THE FRONTAL SYSTEM
MOVES OUT OF OUR AREA, RAPID CLEARING IS EXPECTED. SHOULD SEE
PLENTY OF SUNSHINE THIS AFTERNOON. A SECONDARY SURGE OF COLD AIR
WILL CROSS THE REGION SATURDAY AS THE UPPER TROUGH MOVES EAST
NORTHEAST FROM THE GREAT LAKES. SCATTERED SHOWERS MAY PRECEED
AND ACCOMPANY THIS COLD PUSH. THERE MAY EVEN BE A FEW SCATTERED
TSTMS SATURDAY AFTERNOON OR EVENING AS THE CONVERGENCE ZONE
INCREASES. AFTER ALL, THIS IS MARCH. A NW FLOW OF COLDER AIR
MOVES INTO OUR REGION SATURDAY NIGHT THROUGH SUNDAY.
&&
LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE EAST COAST TROUGH HANGS AROUND FOR THE EARLY PART OF THE
EXTENDED. ANOTHER, EVEN COLDER, SURGE DROPS ACROSS THE REGION
LATE MONDAY INTO MONDAY NIGHT. LATER IN PERIOD, THE FLOW BECOMES
MORE ZONAL, BRINGING MILDER AIR BACK INTO THE REGION BY WEDNESDAY
NIGHT AND THURSDAY.
&&
.AVIATION...
AT 1230 AM, CEILINGS WERE GENERALLY IN THE IFR CATEGORY WITH A FEW
LOCATIONS TOUCHING LIFR. VSBYS WERE GENERALLY MVFR WITH IFR
CONDITIONS IN THE HEAVIER PRECIPITATION.
MOS GUIDANCE DID NOT CAPTURE WELL THE DEVELOPMENT AND INLAND PUSH OF
COASTAL FRONT...WITH SSE WINDS TO THE SOUTH OF THE FRONT AND NE
WINDS TO THE NORTH. 06Z TAF ISSUANCE PLAYED UP THIS WIND DIRECTION
DIFFERENCE AND BROUGHT COASTAL FRONT UP INTO VICINITY OF I95
CORRIDOR AIRPORTS (ILG...PHL...PNE...TTN).
THE HEAVIEST OF THE RAIN SHOULD FALL FROM NOW UNTIL AROUND 9:00 AM.
IFR CONDITIONS ARE LIKELY THOUGH MOST OF THAT PERIOD...PARTICULARLY
IN THE SECTOR NORTH AND WEST OF THE COASTAL FRONT. FOR THE EARLY
MORNING HOURS, WEVE ALSO KEPT THE MENTION OF CUMULONIMBUS CLOUDS
(CB) TO SUGGEST THE POSSIBILITY OF SCATTERED TSTMS ALONG WITH THE
MENTION OF LOW LEVEL WIND SHEAR. 00Z MODEL RUNS CONTINUE TO SUGGEST
THE DEVELOPMENT OF A STRONG SOUTH SOUTHEAST LOW LEVEL JET OVER OUR
REGION...AND THIS IS SUPPORTED BY LATEST ACARS DATA FROM PHL. MOVED
START TIME OF LLWS IN THE TAFS SOONER BY ABOUT AN HOUR BASED ON
ACARS DATA.
06Z NAM MODEL RUN CONTINUES TO SUPPORT HIGH CONFIDENCE FORECAST OF
RAPID IMPROVEMENT TO VFR CONDITIONS. TIMING SLIGHTLY
SLOWER...EXPECTED NOW 16Z TO 19Z TIMEFRAME. WINDS WILL SWING AROUND
TO WEST IN THE LATE MORNING AND GUST TO 25 KT DURING THE AFTERNOON.
&&
.MARINE...
GALE WARNING HEADLINES CONTINUE. NO CHANGE TO PREVIOUS COVERAGE AND
TIMING. SE FLOW OVER COLD WATER HAVING TROUBLE REACHING SPEEDS
ADVERTISED IN MODELS...BUT STILL EXPECT TO SEE GALE FORCE GUSTS.
NEW WAVEWATCH SUPPORTS PREVIOUS SEAS FORECAST SO NO SIGNIFICANT
CHANGE IN THAT AREA EITHER. GUIDANCE SUGGESTS THE GALES WOULD HOLD
ON A BIT LONGER NORTH THAN SOUTH AS THE SYSTEM LIFTS NORTHEAST, AND
WE ACCOUNT FOR THAT.
&&
TIDES...
HAVE DROPPED COASTAL FLOOD ADVISORY FOR ATLANTIC COAST SECTIONS OF
NEW JERSEY AND DELAWARE AS WELL AS FOR MARYLAND PORTION OF
CHESAPEAKE BAY. DEPARTURES ARE NOT RUNNING AS HIGH AS PREVIOUSLY
ANTICIPATED. HAVE LEFT ADVISORY UP FOR TIDAL DELAWARE AREA AS
STRONG SSE LOW LEVEL FLOW STILL HAS POTENTIAL TO PUSH WATER UP INTO
THAT REGION AND ACHIEVE MINOR TIDAL FLOODING LEVELS DURING HIGH
TIDE LATER TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR PAZ054-055-
060>062-067>071.
COASTAL FLOOD ADVISORY FROM 7 AM THIS MORNING TO 1 PM EST THIS
AFTERNOON FOR PAZ070-071.
NJ...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR NJZ001-007>010-
012-015-017>019.
COASTAL FLOOD ADVISORY FROM 7 AM THIS MORNING TO 1 PM EST THIS
AFTERNOON FOR NJZ016>019-021.
DE...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR DEZ001.
COASTAL FLOOD ADVISORY FROM 7 AM THIS MORNING TO 1 PM EST THIS
AFTERNOON FOR DEZ001-002.
MD...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR MDZ008.
MARINE...GALE WARNING UNTIL 11 AM EST THIS MORNING FOR ANZ430-431-
452>455.
GALE WARNING UNTIL 3 PM EST THIS AFTERNOON FOR ANZ450-451.
&&
SHORT TERM/LONG TERM...RPW
AVIATION/MARINE/TIDES...GSSHazardous weather outlook, Mar 2, 5:25 AM EST, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 AM EST FRI MAR 2 2007
MDZ008-NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-031030-
CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
525 AM EST FRI MAR 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
RAIN...HEAVY AT TIMES...WILL FALL THIS MORNING. A FLOOD WATCH
REMAINS IN EFFECT UNTIL 1 PM EST. TOTAL RAINFALL IS EXPECTED TO
BE 1 1/2 TO AROUND 2 INCHES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NECESSARY TODAY.
DEZ001-NJZ017>019-PAZ070-071-031030-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
525 AM EST FRI MAR 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
RAIN...HEAVY AT TIMES...WILL FALL THIS MORNING. A FLOOD WATCH
REMAINS IN EFFECT UNTIL 1 PM EST. TOTAL RAINFALL IS EXPECTED TO
BE 1 1/2 TO AROUND 2 INCHES.
A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST.
THE HEAVY RAIN IN COMBINATION WITH STRONG SOUTHEAST WINDS MAY
PRODUCE MINOR TIDAL FLOODING AROUND THE TIMES OF HIGH TIDE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NECESSARY TODAY.
DEZ002-NJZ016-021-031030-
KENT DE-SALEM-CUMBERLAND-
525 AM EST FRI MAR 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
RAIN...HEAVY AT TIMES...WILL FALL THIS MORNING. TOTAL RAINFALL IS
EXPECTED TO BE 1 TO 2 INCHES. THE HEAVY RAIN IN COMBINATION WITH
STRONG SOUTHEAST WINDS MAY PRODUCE MINOR TIDAL FLOODING AROUND THE
TIMES OF HIGH TIDE. A COASTAL FLOOD ADVISORY REMAINS IN EFFECT
UNTIL 1 PM EST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NECESSARY TODAY.
DEZ003-004-MDZ012-015-019-020-NJZ013-014-020-022>027-031030-
INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
525 AM EST FRI MAR 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
RAIN...HEAVY AT TIMES...WILL FALL THIS MORNING. TOTAL RAINFALL IS
EXPECTED TO BE 1 TO 2 INCHES. SOME URBAN AND STREET FLOODING IS
POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY TODAY.
ANZ450-451-031030-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
525 AM EST FRI MAR 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
GALE WARNINGS ARE IN EFFECT UNTIL 3 PM EST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
ANZ430-431-452>455-031030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
525 AM EST FRI MAR 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
GALE WARNINGS ARE IN EFFECT UNTIL 11 AM EST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
RPW
Flood, Monmouth
- When
- March 2, 6:00 AM EST to 12:00 PM EST
- Where
- Monmouth County, Adelphia
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 40.220, -74.250
Flooding occurred during the morning of the 2nd along State Route 35 in Hazlet and Aberdeen. The flooding may have been enhanced due to the high tide. Flooding also occurred along State Route 33, Howell Road, Church Road and Fairfield near Freehold.
Flood, Middlesex
- When
- March 2, 7:00 AM EST to 3:00 PM EST
- Where
- Middlesex County, Avenel
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 40.550, -74.270
During the early morning hours of the 2nd in Edison, flooding compromised the right lane of Route 1 northbound near Amboy Avenue. In Milltown, Ryders Lane was closed from about 7:30 AM EST to 11 AM EST on the 2nd as flood waters at the bridge near the People’s Plaza strip mall approached the intersection of Washington Avenue and Tices Lane. The outer lanes of Ryders Lane remained closed through the midday hours of the 2nd. Milltown also reported some minor flooding on low-lying back streets, which did not cause traffic problems. Middlesex Borough had one major problem spot, the closing of River Road in both directions by Lincoln Avenue through midday on the 2nd.|
Flood, Somerset
- When
- March 2, 7:16 AM EST to March 3, 3:05 AM EST
- Where
- Somerset County, Basking Ridge
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 40.720, -74.550
Heavy rain on the 2nd into the 3rd caused several roads across the county to be closed due to flooding. The Somerville Airport recorded 1.72 inches of rain between 11 PM EST on the 1st to 1 PM EST on the 2nd. Roads that were closed included, Route 28 in Branchburg, Studdiford Road between Hillsborough and Branchburg, the Blackwells Mills Causeway between Franklin and Montgomery, Lamington Road Bridge between Bedminster and Bridgewater, Old York Road between Bridgewater and Branchburg, Opie Road between Branchburg and Hillsborough and Blackpoint Road also between Branchburg and Hillsborough. In the North Branch section of Branchburg, a branch of the Raritan River flooded a parking lot following heavy rain. Several roads in Franklin were also impassable for a period of time. Several major roads were closed early on the 2nd including South Middlebush Road, sections of Canal Road and Blackwells Mills Road. All the Franklin Township roads were reopened by midday on the 2nd, except the Blackwells and Griggstown Causeways. |Some local gauged waterways that experienced flooding are as follows: The Raritan River at Bound Brook went above the flood stage of 28.0 feet at 9:09 PM EST on the 2nd, crested at 28.16 feet at 10:45 PM EST on the 2nd and dropped below flood stage at 12:24 AM EST on the 3rd. The Millstone River at Blackwells Mills went above the flood stage of 9.0 feet at 12:22 AM EST, crested at 9.36 feet at 5:15 AM and dropped below flood stage at 9:50 AM EST (all on the 3rd). The Lamington River at Burnt Mills went above the flood stage of 9.5 feet at 7:30 AM EST, crested at 11.30 feet at 1:00 PM EST and dropped below flood stage at 4:35 PM EST (all on the 2nd).|Green Brook at Plainfield rose above the flood stage of 8.0 feet at 8:12 EST, crested at 8.54 feet at 9:45 AM EST and dropped below flood stage at 11:21 AM EST (all on the 2nd). The Millstone River at Griggstown went above its flood stage of 10.0 feet at 8:16 AM EST on the 2nd, crested at 12.99 feet at 9:45 PM EST on the 3rd and dropped below flood stage at 3:04 AM on the 4th. The North Branch Raritan River at North Branch rose above its flood stage of 12.3 feet at 10:53 AM EST, crested at 13.55 feet at 2:30 PM EST and dropped below flood stage at 5:52 PM EST (all on the 2nd). The North Branch Raritan River at Raritan went above the flood stage of 10.0 feet at 2:23 PM EST, crested at 10.28 feet at 4:00 PM EST and dropped below flood stage at 5:47 PM EST (all on the 2nd). The North Branch Raritan River at South Branch rose above its flood stage of 7.0 feet at 7:16 AM, crested at 9.95 feet at 3:30 PM EST and dropped below flood stage at 9:47 PM EST (all on the 2nd).
Flood, Mercer
- When
- March 2, 8:00 AM EST to 2:30 PM EST
- Where
- Mercer County, (Ttn)trenton Arpt
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 40.280, -74.820
Around 1.50 inches of rain on the 2nd caused some flooding. The Assunpink Creek at Trenton rose above its flood stage of 7.0 feet at 8:00 AM EST, crested at 7.67 feet at 11:30 AM EST and then dropped below flood stage at 2:30 PM EST.
Flood, Hunterdon
- When
- March 2, 8:00 AM EST to 2:30 PM EST
- Where
- Hunterdon County, Allerton
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 40.620, -74.870
One to two inches of rain, mostly on the 2nd, caused flooding around the area. A detour was set up on the 2nd at Route 22 West at Route 523 in Readington because of flooding.
Flood, Morris
- When
- March 2, 10:22 PM EST to March 3, 9:45 AM EST
- Where
- Morris County, (Mmu)morristown Muni
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 40.800, -74.420
The Rockaway River at Boonton Below went over its flood stage of 5.0 feet at 9:22 PM EST on the 2nd, crested at 5.24 feet at 2:45 AM EST on the 3rd, and then dropped below flood stage at 9:45 AM EST on the 3rd.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard in North Dakota, March 2, 20072 deaths · 3 injured · $15,000 · 18 events
- Blizzard and Extreme Cold in Illinois, March 2 to 3, 20071 death · 4 events
- Flash Flooding in Ohio, March 2, 2007$150,000 · 2 events
- Wildfire in Florida, March 2, 2007$150,000 · 1 event
- Winter Storm and Flooding in Massachusetts, March 2, 2007$75,000 · 5 events
- Flooding in West Virginia, March 2, 2007$75,000 · 2 events
- Winter Storm in Vermont, March 2, 2007$50,000 · 8 events
- Tornadoes and Damaging Winds in Florida, March 2, 2007$40,000 · EF0 · 9 events
- Winter Storm in Vermont, March 2, 2007$35,000 · 8 events
- Flooding in Rhode Island, March 2, 2007$40,000 · 4 events
- Blizzard in South Dakota, March 2 to 3, 200726 events
- Winter Weather in Wisconsin, March 2, 200721 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 23203, 23202, 21070, 21073, 23201, 21072.